# SDR CALA0400516

- Difficulty date: May 29, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N76354
- Make and model: Boeing 7373T0
- Aircraft serial: 23592
- Aircraft time: 48,495 hours, 25,538 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE ROW 8ABC EMERGENCY LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE FOUND A BROKEN WIRE.  THE WIRE WAS REPAIRED IAW MM 20-20-00 AND 33-51-21.
